The Generalized Feller Equation and Related Topics - S. H. Lehnigh.
Metrika (1995)
- Volume: 42, page 360-362
- ISSN: 0026-1335; 1435-926X/e
Access Full Article
topHow to cite
topCasteren, J.A. von. "The Generalized Feller Equation and Related Topics - S. H. Lehnigh.." Metrika 42 (1995): 360-362. <http://eudml.org/doc/176617>.
@article{Casteren1995,
author = {Casteren, J.A. von},
journal = {Metrika},
pages = {360-362},
title = {The Generalized Feller Equation and Related Topics - S. H. Lehnigh.},
url = {http://eudml.org/doc/176617},
volume = {42},
year = {1995},
}
TY - JOUR
AU - Casteren, J.A. von
TI - The Generalized Feller Equation and Related Topics - S. H. Lehnigh.
JO - Metrika
PY - 1995
VL - 42
SP - 360
EP - 362
UR - http://eudml.org/doc/176617
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.